# SDR 99ZZZX3578

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech E-55
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: TH472
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT WAS RECEIVED FOR COMPLIANCE TO AD 91-15-20.  DURING MAGNETIC PARTICAL INSPECTION, AN INDICATION APPEARED AT UPPER RT DYNA FOCAL ATTACH AREA WHERE REINFORCEMENT STRAP IS WELDED TO PLATE.  THE INDICATION WAS APPROXIMATELY 1.50 INCHES IN LENGTH, AREA WAS LIKELY NOT COMPLETELY WELDED.  THE WELD WAS GROUND OUT AND RE-WELDED, THEN RE-MAG/PARTICAL INSPECTED.  NOTE:  SUBMITTER STATED THIS AREA IS NOT CALLED OUT IN AD 91-15-20.
